# SDR SWAA2022011855694

- Difficulty date: December 22, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPT. INTERCOSTAL/BAFFLE HAS CRACKED FWD. CLIP AT BS 400; LBL 21;(143A7502-5) ; / [01] REMOVED CLIP AT FWD CARGO COMPT. INTERCOSTAL/ BAFFLE IAW B737-700 SRM 51-40-02-0G-0; [02] LOCATED HOLES AT NEW CLIP. IAW B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP 1 & 2; [04] OK TO INSTALL NEW CLIP AT FWD CARGO COMPT. INTERCOASTAL/ BAFFLE BS 400 LBL 21; [05] INSTALLED NEW CLIP AT FWD CARGO COMPT. INTERCOSTAL BAFFLE. IAW B 737-700 SRM 51-40-02-0G-0; [06] VERIFIED STEP 5
